# SDR FDEA202206161442

- Difficulty date: June 16, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-300
- Aircraft serial: 61205
- Aircraft time: 10,291 hours, 4,605 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Gouged
- Location: Lt Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #5 SLAT T/E WEDGE LOWER SURFACE IS GOUGED APPROX OTBD OF THE OTBD ROTARY   ACTUATOR. ACCOMPLISHED PERMANENT REPAIR  OF L/H WING #5 SLAT T/E WEDGE LOWER SURFACE IAW   FED EX B767 SRM 57-43-01-0I, 57-43-02-2R FIG 201 SHEET 1 AND 51-70-10-2R-OG AND REPAIR 4
